Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Denver/Boulder, CO

May 24, 2016Adams County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 24, 2016, 3:58 PM MDT for Adams County, Colorado. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2016, 3:58 PM MDT (21:58 UTC)
Expired
May 24, 2016, 4:30 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Adams County, CO

The radar

The Denver radar (KFTG), 18 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 4:17 PM MDTHAIL 111 Sse Prospect Valley, CO
May 24, 4:31 PM MDTHAIL 110 N Strasburg, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 12:45 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1378 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WUUS55 KBOU 242158
SVRBOU
COC001-242230-
/O.NEW.KBOU.SV.W.0024.160524T2158Z-160524T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ADAMS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 430 PM MDT

* AT 357 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  BENNETT...OR 29 MILES EAST OF DENVER...MOVING EAST AT 25 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL ADAMS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3980 10450 3997 10457 3999 10415 3977 10406
TIME...MOT...LOC 2157Z 251DEG 20KT 3988 10444 

HAIL...1.25IN
WIND...<50MPH

$$

DANKERS
2 follow-up statements
581 
WWUS55 KBOU 242220
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
420 PM MDT TUE MAY 24 2016

COC001-242230-
/O.CON.KBOU.SV.W.0024.000000T0000Z-160524T2230Z/
ADAMS CO-
420 PM MDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR CENTRAL ADAMS COUNTY...

AT 418 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
PROSPECT VALLEY...OR 35 MILES EAST OF DENVER...MOVING NORTHEAST AT 20
MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...AT 415 PM MDT...A SPOTTER 11 MILES SOUTH-SOUTHEAST OF
         PROSPECT VALLEY REPORTED QUARTER SIZED HAIL.  

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL ADAMS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LOCALLY HEAVY RAINFALL MAY ALSO PRODUCE LOCALIZED FLOODING. 

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3980 10450 3997 10457 3999 10415 3977 10406
TIME...MOT...LOC 2218Z 245DEG 16KT 3992 10434 

HAIL...1.25IN
WIND...<50MPH

$$

DANKERS
410 
WWUS55 KBOU 242234
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
434 PM MDT TUE MAY 24 2016

COC001-242240-
/O.EXP.KBOU.SV.W.0024.000000T0000Z-160524T2230Z/
ADAMS CO-
434 PM MDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BUT STILL POSES A
THREAT OF LARGE HAIL. THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER...HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM. BRIEF FUNNEL CLOUDS HAVE ALSO BEEN REPORTED NEAR THIS
STORM. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3980 10450 3997 10457 3999 10415 3977 10406
TIME...MOT...LOC 2230Z 251DEG 20KT 3992 10434 

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:41 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 24, 2:41 PM MDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
241 PM MDT TUE MAY 24 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 240 PM MDT Tue May 24 2016

As a shortwave moves overhead, several storms have formed in the
moist airmass as CAPE values are between 1500 and 2000 J/kg and
good shear. Dewpoints near the urban corridor are in the mid to
upper 40s with higher dewpoints to the east. These storms have
already produced hail stones up to golfball size, this will
continue with even larger hail possible through the afternoon and
early evening. The southeasterly surface winds veer to the
southwest with height providing good shear for storm growth.
Surface boundaries may take advantage of the shear and produce a
few tornadoes this afternoon and evening. The current Tornado
Watch goes until 8pm. Hi- res models continue to show the best
chance for strong storms mainly from Denver County then to the
north and east. Models continue to show drier dewpoints pushing up
from the south, which values are in the mid 30s south of Palmer
Divide. This may provide additional focus for storms. Storm
activity will be pushing northeast out over the plains and likely
be done by 5 pm over the metro areas then last over the far
northeastern corner through 9 pm. Though some models keep storms
forming over the far corner past midnight, have kept a slight
chance of storms out there. Otherwise, skies will be clearing
tonight over the area which may allow some patchy fog to develop,
most likely along the South Platte River valley.

A shortwave ridge will push overhead tomorrow over the area to
bring warmer and drier weather. Only a slight chance of showers
and thunderstorms are expected over the mountains and the far
northern plains near the state border. Highs tomorrow will be a
few degrees warmer over the plains, but a few degrees cooler over
the mountains where cooler air will be dropping down from an upper
low over the Great Basin.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 240 PM MDT Tue May 24 2016

The next weather system in this unsettled weather pattern will
begin to impact the area Thursday. Large scale lift will increase
through the day. At the same time, low level moisture is expected
to increase with persistent easterly flow with a theta-e ridge
developing over northeast Colorado. Not exactly sure how much
surface heating will occur with the large scale lift, but still
enough instability near 1000 J/Kg to produce a threat of severe
weather, including hail and a tornado or two depending on where
low level boundaries set up.

The precipitation is expected to transition to more widespread
rain showers/embedded thunderstorm event Thursday night into at
least Friday morning with persistent large scale lift and Q-G
ascent. Will increase PoPs into the likely category for most of
this period from the foothills east onto the plains. Widespread 1
inch rainfall amounts a good bet during this period but no
significant hydrology issues expected at this time.

Drier weather will then work in for Friday night into most of
Saturday with weak subsidence. Can't rule out an isolated storm
drifting out of the mountains late in the day or evening, but
overall looks like a pretty dry and mild Saturday shaping up.

Sunday looks mild as well with southwest flow aloft. Enough
heating and moisture to support a few more afternoon showers and
storms, but coverage still limited.

By Monday and Tuesday, upper level support and moisture is
expected to increase again with another weak wave noted. That
should support a better chance of showers and thunderstorms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 240 MDT Tue May 24 2016

VFR conditions expected through Wednesday. A line of scattered
thunderstorms from Fort Collins down to KDEN will continue to push
northeast. These are expected to be the strongest...but additional
thunderstorms are still possible later this afternoon. Wind gusts
to 40 knots, hail, and heavy rain will continue to be possible
with the thunderstorms. Drier air will move into the area after
00z and bring mostly clear skies by 06z. Patchy fog is expectedto
form after midnight along the South Platte River valley, but at
this time it is not expected to move south into KDEN. Drier
weather is expected Wednesday with light winds.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...Kriederman
LONG TERM...Barjenbruch
AVIATION...Kriederman
Hazardous weather outlook, May 24, 11:01 AM MDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1101 AM MDT TUE MAY 24 2016

COZ030>051-251715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1101 AM MDT TUE MAY 24 2016

...SEVERE STRENGTH STORMS LIKELY ACROSS THE NORTHEASTERN COLORADO
PLAINS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON WITH ISOLATED
TO SCATTERED SEVERE STRENGTH STORMS. BEST CHANCE FOR THE STRONGER
STORMS WILL BE NORTHEAST OF A LINE FROM LONGMONT THROUGH DENVER
TO LIMON. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL
UP TO AN INCH AND A HALF AND STRONG DAMAGING OUTFLOW WINDS TO 60
MPH. A FEW TORNADOES WILL BE POSSIBLE AS WELL. THE STRONGER STORMS
ARE EXPECTED AROUND THE DENVER AND NORTH AREA FROM 2 PM UNTIL 5
PM...THEN OUT ON THE NORTHEASTERN PLAINS FROM 3 PM UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IT WILL BE DRIER ON WEDNESDAY WITH JUST A SLIGHT CHANCE OF
THUNDERSTORMS IN THE AFTERNOON AND EVENING. THE THREAT OF SEVERE
THUNDERSTORMS IS EXPECTED TO BE EAST OF COLORADO. ON THURSDAY AND
FRIDAY...A PACIFIC STORM SYSTEM WILL LIFT ACROSS THE STATE
BRINGING COOLER TEMPERATURES AND PRODUCING A BETTER CHANCE OF
SHOWERS AND THUNDERSTORMS FOR THE ENTIRE FORECAST AREA. THERE MAY
BE A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A AKRON TO LIMON
LINE THURSDAY AFTERNOON. WARMER TEMPERATURES SHOULD RETURN FOR THE
WEEKEND WITH JUST A SLIGHT CHANCE OF THUNDERSTORMS EACH AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED BY 1 PM.

In the hours before

Local storm report, May 24, 2:26 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
226 PM MDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             THORNTON                39.89N 104.96W
05/24/2016  M0.88 INCH       ADAMS              CO   PUBLIC

0223 PM     HAIL             2 NNE WESTMINSTER       39.91N 105.04W
05/24/2016  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.

0215 PM     HAIL             3 WNW ARVADA            39.83N 105.16W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0215 PM     HAIL             3 SE DENVER             39.70N 104.91W
05/24/2016  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            PLOWABLE HAIL

0213 PM     HAIL             5 SSE DENVER            39.66N 104.95W
05/24/2016  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

            PLOWABLE HAIL

0212 PM     HAIL             2 NNE ARVADA            39.84N 105.10W
05/24/2016  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0209 PM     HAIL             DENVER                  39.73N 104.96W
05/24/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

            UNIVERSITY OF DENVER

0209 PM     HAIL             2 WSW ARVADA            39.81N 105.14W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0154 PM     HAIL             3 W ARVADA              39.82N 105.16W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0125 PM     HAIL             4 SSE BROOKVALE         39.57N 105.40W
05/24/2016  M0.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

            DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
            STONES.

&&

KBOWEN
Local storm report, May 24, 3:04 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             THORNTON                39.89N 104.96W
05/24/2016  M0.88 INCH       ADAMS              CO   PUBLIC

0223 PM     HAIL             2 NNE WESTMINSTER       39.91N 105.04W
05/24/2016  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.

0220 PM     HAIL             THORNTON                39.89N 104.96W
05/24/2016  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0215 PM     HAIL             3 WNW ARVADA            39.83N 105.16W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0215 PM     HAIL             3 SE DENVER             39.69N 104.93W
05/24/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0215 PM     HAIL             3 SE DENVER             39.70N 104.91W
05/24/2016  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            PLOWABLE HAIL

0213 PM     HAIL             5 SSE DENVER            39.66N 104.95W
05/24/2016  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

            PLOWABLE HAIL

0212 PM     HAIL             2 NNE ARVADA            39.84N 105.10W
05/24/2016  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0209 PM     HAIL             DENVER                  39.73N 104.96W
05/24/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

            UNIVERSITY OF DENVER

0209 PM     HAIL             2 WSW ARVADA            39.81N 105.14W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0154 PM     HAIL             3 W ARVADA              39.82N 105.16W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0125 PM     HAIL             4 SSE BROOKVALE         39.57N 105.40W
05/24/2016  M0.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

            DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
            STONES.

&&

KBOWEN
Local storm report, May 24, 3:40 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
340 PM MDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             2 NE DENVER             39.75N 104.94W
05/24/2016  M1.50 INCH       DENVER             CO   TRAINED SPOTTER

0225 PM     HAIL             THORNTON                39.89N 104.96W
05/24/2016  M0.88 INCH       ADAMS              CO   PUBLIC

0223 PM     HAIL             2 NNE WESTMINSTER       39.91N 105.04W
05/24/2016  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

            HAIL COVERING GROUND. HAIL JUST ENDED AT 224 PM.

0220 PM     HAIL             THORNTON                39.89N 104.96W
05/24/2016  E1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0216 PM     HAIL             1 NNW WESTMINSTER       39.89N 105.06W
05/24/2016  M0.88 INCH       JEFFERSON          CO   TRAINED SPOTTER

0215 PM     HAIL             3 WNW ARVADA            39.83N 105.16W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0215 PM     HAIL             3 SE DENVER             39.70N 104.91W
05/24/2016  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            PLOWABLE HAIL

0215 PM     HAIL             3 SE DENVER             39.69N 104.93W
05/24/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

0213 PM     HAIL             5 SSE DENVER            39.66N 104.95W
05/24/2016  M0.88 INCH       DENVER             CO   TRAINED SPOTTER

            PLOWABLE HAIL

0212 PM     HAIL             2 NNE ARVADA            39.84N 105.10W
05/24/2016  M1.25 INCH       JEFFERSON          CO   TRAINED SPOTTER

0209 PM     HAIL             DENVER                  39.73N 104.96W
05/24/2016  M1.00 INCH       DENVER             CO   TRAINED SPOTTER

            UNIVERSITY OF DENVER

0209 PM     HAIL             2 WSW ARVADA            39.81N 105.14W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0154 PM     HAIL             3 W ARVADA              39.82N 105.16W
05/24/2016  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0125 PM     HAIL             4 SSE BROOKVALE         39.57N 105.40W
05/24/2016  M0.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

            DIME TO MARBLE SIZE HAILSTONES WITH A FEW QUARTER SIZED
            STONES.

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 1:30 AM MDTSevere Thunderstorm WarningBOUWashington30 min
May 24, 1:30 PM MDTSevere Thunderstorm WarningBOUJefferson30 min
May 24, 1:59 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Jefferson31 min
May 24, 2:05 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver25 min
May 24, 2:30 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Weld45 min
May 24, 2:43 PM MDTSevere Thunderstorm WarningBOUWeld47 min
May 24, 4:36 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan24 min
May 24, 4:58 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan32 min
May 24, 5:18 PM MDTSevere Thunderstorm WarningBOUAdams, Washington27 min
May 24, 5:31 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan29 min
May 24, 5:44 PM MDTTornado Warning Tornado observedBOUAdams, Morgan31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.